# SDR UG82002F00006

- Difficulty date: August 2, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N5102
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 551
- System (JASC): 3150 · Central Warning
- Part: Dau
- Part number: 7013348924
- Part serial: 99061918
- Condition: Failed
- Location: Channel 1a
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAIL AMBER LIGHT CAME ON DURING CLIMB OUT AT 12,000 FEET.  DAU 1A CHANNEL FAILURE.  NEEDS FURTHER TROUBLESHOOTING.  (REPORT NR G02-32)
